Chromosome numbers of gammarids

Orian, AJE; Callan, HG. 1957 Chromosome numbers of gammarids. Journal of the Marine Biological Association of the United Kingdom, 36 (1). 129-142.

[img] PDF
Chromosome_numbers_of_gammarids.pdf

Download (9MB)
Item Type: Publication - Article
Additional Keywords: Chromosomes Polyploids Biopolymorphism
Subjects: ?? QH426 ??
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 15 Dec 2006
Last Modified: 06 Jun 2017 16:00
URI: http://plymsea.ac.uk/id/eprint/1825

Actions (login required)

View Item View Item